# SDR SWAA2022021694295

- Difficulty date: July 5, 2018
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221GF UPPER SKIN HAS MULTIPLE AREAS OF PULLED STRANDS. / REMOVED FLOOR PANEL 221 GF IAW AMM 53-21-00-000-801 LEAD 98 20JUL18 REPLACED FLOOR PANEL 221 GF WITH SERVICABLE FLOOR PANEL OK TO INSTALL LEAD 98 20JUL18 INSP 357 7/20/18 INSTALLED SERVICABLE FLOOR PANEL 221 GF IAW AMM 53-21-00-400-801 PAR 3.F STEPS 6 THRU 11 AND 13. 3695U 20JUL18
